# SDR SWAA2022081139753

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,506 hours, 33,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11BC WINDOW EXIT SIDE WALL LIGHT INOP. / [01] R/R SAID FLUORESCENT TUBE PER AMM 33-21-00.
